Author Topic: Another question...  (Read 2368 times)

[Buddie]

Another question...
« on: November 27, 2013, 09:11:38 pm »
Does inter dose cause kindling? I really am unsure of what kindling is, but can inter dose w/d cause us to continually kindle ourselves?

Like people who only take the drug nightly. Are they more likely to be kindling themselves?

And, why can some people go forty years taking it nightly, but never have a problems? Or, even raise their dosage?

What a weird drug benzo's are!

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #1 on: November 27, 2013, 09:16:13 pm »
I understand "kindling" to mean having a more difficult withdrawal from a substance if you've gotten off it and become addicted again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #2 on: November 27, 2013, 09:19:12 pm »
I wonder the same thing. I suffered three weeks into ativan and continued to take it not knowing what was wrong. It makes me wonder if that's why I'm still suffering.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #3 on: November 27, 2013, 09:25:35 pm »
[...], [...] -

It seems like you may be referring to "tolerance withdrawals"? Where taking the same dose each day can make a person have withdrawal symptoms as their bodies begin to require a larger dose to achieve the same effect.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #4 on: November 27, 2013, 09:41:13 pm »
[...], [...] -

It seems like you may be referring to "tolerance withdrawals"? Where taking the same dose each day can make a person have withdrawal symptoms as their bodies begin to require a larger dose to achieve the same effect.

Yeah, but does tolerance lead to kindling? This is what I am curious about.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #5 on: November 27, 2013, 11:34:36 pm »
Since I have been taken off of two weeks of using 1.0 Klonopin, and put on 1.0 Ativan that I have to be tapered down to .50 daily within two months. My question about inter dose w/d is more about me waiting until my anxiety is so bad, that I have to take the Ativan.

I am just going to try and hold out each day, for as long as I can before taking one. But, I just didn't know if this would kindle me. But, then I guess everyone tapering would be kindled. I guess I didn't think of that.

Goofy me!!

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #6 on: November 27, 2013, 11:53:18 pm »
I am just going to try and hold out each day, for as long as I can before taking one.

Most people find it easier to follow a schedule which decreases the dose slowly over a period of months by taking part of a pill.  The idea being that if you decrease the dose slow enough, your body and brain doesn't even notice that the dose is being reduced. Have you considered following a schedule?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #7 on: November 28, 2013, 12:09:04 am »
I am just going to try and hold out each day, for as long as I can before taking one.

Most people find it easier to follow a schedule which decreases the dose slowly over a period of months by taking part of a pill.  The idea being that if you decrease the dose slow enough, your body and brain doesn't even notice that the dose is being reduced. Have you considered following a schedule?

I would love a schedule. But, just don't know how I should do it. I would love to get rid of the day time doses first. Or go as low as possible on them. I need to reduce the Klon and add the Ativan. I thought about doing half and half at each dose the first week. Then a fourth of klon to 3/4 of ativan during the second week. And, just keep going from there. I would like to get to taking one dose a day, or one small day dose and the bigger dose at night.

I dose klon three times a day now. .25 in the morning, .25 in the afternoon, and .50 in the evening.

Any ideas would be helpful. Remember, I have only been on the Klon for two weeks.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #8 on: November 28, 2013, 01:25:56 am »
Any ideas would be helpful. Remember, I have only been on the Klon for two weeks.

In your signature, it looks like you've been on one benzo or another for around a year. Have you considered a titration taper as described here? http://www.benzobuddies.org/benzodiazepine-withdrawal-methods/titration/
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Another question...
« Reply #9 on: November 28, 2013, 01:38:07 am »
Any ideas would be helpful. Remember, I have only been on the Klon for two weeks.

In your signature, it looks like you've been on one benzo or another for around a year. Have you considered a titration taper as described here? http://www.benzobuddies.org/benzodiazepine-withdrawal-methods/titration/

Yes, I need to change my info. Just haven't done it yet. I did a c/t off of xanax on 8/4/13. I reinstated due to health reasons two weeks ago, to Klonopin. It made me sick, si my Dr switched me to Ativan.

So, I will get that changed soon.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.